# SDR DALA2016042303321

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 790-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 790-880 LBL-45 FOUND SEAT TRACK WITH CORROSION AND DEEP GOUGE ON LOWER LEG OF TRACK.  REMOVED AND INSTALLED NEW SECTION OF SEAT TRACK AT BS 790-BS 880 LBL 45 IAW SRM.
